# SDR DALA14020330935

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 65,563 hours, 49,789 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pulley
- Condition: Worn
- Location: Tailcon Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE INBD RELEASE LATCH CABLE PULLEY FOR THE TAILCONE WAS WORN OUT OF ALLOWABLE LIMITS.  THE CABLE PULLEY WAS REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS.  THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
